# SDR GAIA98119

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN.  MAIN CABIN FLOOR CHORD ANGLE HAS SURFACE CORROSION AT BS 1177, RBL 54 TO RBL 66.  REMOVED CORRODED ANGLE IAW B727 SRM 51-30-2.  REPLACED ANGLE IAW B727 SRM 51-10-1 AND 51-30-2.  (M)
